# SDR SWIA201540606

- Difficulty date: January 4, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 27,694 hours, 25,606 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Lt Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NLG DOOR AFT HINGE FITTING IN WHEEL WELL GOUGED FROM F/O.  MARKED, C-CHECK BLENDED GOUGE ON THE NLG DOOR AFT HINGE FITTING IAW STS EA.  WITHIN LIMITS.  OP CHECKS GOOD.  ORIGINAL MATERIAL: .650", MATERIAL REMOVED: 025", REMAINING MATERIAL: .625".
